MAUDE Adverse Event Report: Abiomed, Inc. - 1220648 Purge Cassette Gen 2, Sterile, Non QSK; Temporary Non-Roller Type Left Heart Support Blood Pump

Abiomed, Inc. - 1220648 Purge Cassette Gen 2, Sterile, Non QSK; Temporary Non-Roller Type Left Heart Support Blood Pump
Catalog Number 2000171
Medical Device Problem Codes Decrease in Pressure (1490); Increase in Pressure (1491); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2026
Type of Reportable Event Malfunction

Brand Name
Purge Cassette Gen 2, Sterile, Non QSK
Common Device Name
Temporary Non-Roller Type Left Heart Support Blood Pump
Manufacturer (Section D)
Abiomed, Inc. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
+1(781)493-4967
MDR Report Key50374446
Report Number1220648-2026-11929
Device Sequence Number9737063
Product Code OZD
UDI-Device Identifier00813502012477
UDI-Public(01)00813502012477(17)281231(10)2048638
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2000171
Device Lot Number2048638
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date08/21/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale
Patient RaceWhite